# SDR AALA201705309040

- Difficulty date: May 28, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 52,123 hours, 19,584 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Panel
- Condition: Missing
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR HAS A LOOSE PANEL BELOW DOOR LATCH.  REPLACED LOWER DOOR LOCK COVER.
